# SDR DJFA201808142001

- Difficulty date: August 12, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N355FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500139
- Aircraft time: 4,550 hours, 3,153 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulty
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A BRAKE FAIL CAS, AFTER GEAR RETRACTION.   CYCLED THE GEAR ONE TIME.  IT DID NOT RESET.  ON LANDING WITH THE MESSAGE,  USED THE EMERGENCY BRAKE IAW CHECKLIST.  LEFT TIRE FAILED AND THERIGHT TIRE PRODUCED A FLAT SPOT.   APPEARED FROM THE SKID MARKS THAT THE LT TIRE HAD DRAGED MUCH MORE THAT THE RT.  REMOVED THE MAIN WHEELS, PERFORMED A VISUAL INSPECTION OF THE MLG AND ADJACENT AREAS WITH NO DEFECTS NOTED.  INSTALLED NEW MLG WHEEL ASSEMBLIES.  TROUBLESHOT THE BRAKE FAIL CAS IAW FIM 32-41-00-810-810-A.  PERFORMED  SATISFACTORY ELECTRICAL CHECKS OF BELL AIRFRAME SYSTEM, CONCLUDED THE BRAKE CONTROL UNIT (BCU) TO BE FAULTY.  REMOVED AND REPLACED THE BCU AND PERFORMED A SATISFACTORY FUNCTIONAL TEST OF THE BRAKE SYSTEM. COMPETED WITH 5 MLG SWINGS WITH NO BRAKE FAIL CAS POSTING. TAXIED AIRCRAFT AND VERIFIED BRAKING SYSTEM TO BE OPERATING NORMAL WITH NO DEFECTS NOTED.
